# SDR SIMA20190205005

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,290 hours, 29,379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A21737
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY AFTER SPOILER FAIL MESSAGE IN FLIGHT AT FL360 WENT AWAY AND BACK 5 TIMES UNTIL EMERGENCY XLIST COMPLETE AND CBS PULLED. OPEN INSCRIPTION ON EICAS AS WELL WITH EICAS MESSAGE NO ADVERSE EFFECT ON AIRCRAFT SPEED OR HANDLING NOTED. FOUND CORRODED CONNECTOR ON RT INBD SPOILER PROXIMITY SWITCH/SENSOR, REMOVED AND REPLACED CONNECTOR AND PROXIMITY SENSOR IAW SWPM 20-50-00 AND AMM 27-63-04 OPS CHECK GOOD. PART NUMBERS INTERCHANGEABLE PER IPC 27-63-01. INSTALLED HEAT SHRINK AND CORROSION PREVENTIVE COMPOUND ON THE RT INBD AND LT INDB SPOILER PROXIMITY SENSORS IAW AMM 27-63-04.
